# SDR BIER950005

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3073W
- Make and model: Piper PA-32-300
- Aircraft serial: 327940081
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Left Wing
- Part time: 7,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT COMPLIANCE WITH PIPERS SB 977, FOUND WING REAR ATTACH FITTING, LEFT, FLAKING AT POINT WHERE BRACKET PASSES THROUGH AIRCRAFT SKIN.  REMOVED FITTING AND REPLACED WITH NEW PIPER PART.
